# SDR SWIA202162408

- Difficulty date: August 22, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL600*
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AREAS OF CORROSION ON LH OVERWING EMER EXIT SURROUND LOWER INNER STRAP. AREAS MARKED.     (C-CHECK RO 11/5/2021)    REPAIRED LEFTHAND OVERWING EMERGENCY EXIT SURROUND LOWER INNER STRAP IAW REO 670-53-41-545 REV -- DATE 2021-09-15 STEPS.1-5 ( SEE CONTINUATION SHEET FOR FURTHER DETAILS) COMPLIED WITH TASK CARD 51-900-1002-SKY.
